MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ACTH; ADRENOCORTICOTROPIC HORMONE (ACTH) TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS ACTH; ADRENOCORTICOTROPIC HORMONE (ACTH) TEST SYSTEM
Catalog Number 07026684190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
There is a suspected interference with the elecsys acth assay due to questionable results for 1 patient on a cobas e 801 analytical unit.On 15-jun-2022 the initial result was > 2000 pg/ml.The repeated result was 39480 pg/ml following a dilution.On 15-sep-2022 the initial result was > 2000 pg/ml.The repeated result was 29000 pg/ml following a dilution.On 10-mar-2023 the initial result was > 2000 pg/ml.The repeated result was 61050 pg/ml following a dilution.On 28-jul-2023 the initial result was > 2000 pg/ml.The repeated result was 7375 pg/ml following a dilution.On 16-jan-2024 the initial result was > 2000 pg/ml.The repeated result was 71850 pg/ml following a dilution.The sample was tested using the siemens immulite method with multiple dilutions and the results were high.The numeric results were not provided.The repeated results were believed to be correct.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The customer noted that a heterophile antibody interference had been ruled out.The field service representative checked all probes, adjustments, pressures, and levels.He performed mechanism checks and instrument checks successfully.The investigation is ongoing.
 
Additional Manufacturer Narrative
Section d4 lot number was updated.A reagent lot number was provided for the alleged results that occurred on (b)(6) 2024.
 
Additional Manufacturer Narrative
It was noted that the customer's calibration signals were slightly higher than expected and the qc was above expected levels.Sample short alarms were observed in the system's alarm trace.The investigation did not identify a product problem.

Brand Name
ELECSYS ACTH
Common Device Name
ADRENOCORTICOTROPIC HORMONE (ACTH) TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19471990
Report Number1823260-2024-01677
Device Sequence Number15309345
Product Code CKG
UDI-Device Identifier04015630939893
UDI-Public04015630939893
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K060585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026684190
Device Lot Number750778
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer06/07/2024
07/20/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date06/27/2024
08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown